# SDR SWAA107803

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 52,168 hours, 43,095 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727D, STR 6R.  REMOVED AND REPLACED CLIP PER ER AND EA.
